# SDR DXTA2017061706413

- Difficulty date: June 17, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N975QS
- Make and model: Cessna 750
- Aircraft serial: 7500175
- Aircraft time: 14,725 hours, 8,995 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S3128A01060
- Condition: Failed
- Location: Hyd -A- System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER TAKE OFF, THE A HYDRAULIC SYSTEM PRESSURE WENT TO ZERO AND -A- HYDRAULIC QUANTITY WENT TO ZERO. GEAR WOULD NOT RETRACT.  FOUND RT MLG ACTUATOR RETRACT LINE LEAKING PROFUSELY WHEN PRESSURE WAS APPLIED TO THE GEAR SYSTEM.  REMOVED AND REPLACED THE LINE.  REPLACED LT ENGINE DRIVEN HYDRAULIC PUMP DUE TO CAVITATION FOR AN EXCESSIVE PERIOD OF TIME.  BLEEDING AND SERVICING OF HYDRAULIC SYSTEM -A- COMPLETED.  OPS AND LEAK CHECKS OF ENGINE DRIVEN PUMP OKAY.  GEAR SWINGS OKAY.  ALL WORK DONE IAW MM 12-10-15 (7)(A), 12-15-10 (8)(A), 29-10-02(3), AND 32-30-00(3).
